I experienced numbness and tingling in my face and right arm. I went to the ER because I worried about having a stroke. I have been taking 60 mg for about 8 months and wanted to see if I could get off of them. No stroke activity showed on CT. Just wanting to know if I am the only person who has gone through this.
I was on Cymbalta for three months but it did not help me so doctor took me off, slowly. However, even though I followed the schedule of coming off it slowly I had terrible side effects. At the two week mark my doctor put me on a sedative for two weeks to get over the worst of the side effects. Then for about two months I had what is common referred to as "brain zaps", hated them.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 days ago • 196 answers
Updated 15 Nov 2014 • 1 answer
Updated 20 days ago • 13 answers
Updated 9 Feb 2018 • 10 answers
Updated 14 Oct 2018 • 8 answers